# SDR CALA2018021000588

- Difficulty date: February 10, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 71,027 hours, 8,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NO.B777-33-3-6019 M/D ZONE A & B PARTITION AREA 4EA LWR EMER LIGHTS FOUND BROKEN. REPLACED THE CABIN ZONE A & B PARTITION AREA 4EA LWR EMERGENCY LT ASSY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-0 5-960-802 REV 81.
